# SDR ASAA1058694

- Difficulty date: December 25, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 17,156 hours, 5,056 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 38809381
- Condition: Dirty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU LUBE OIL FILTER INDICATOR POPPED.  REMOVED & REPLACED APU LUBE OIL FILTER ELEMENT.  REF MM 49 91 12.  LEAK CHECK GOOD.
